# SDR ASAA0310597

- Difficulty date: October 31, 2003
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 14-15 WILL NOT EXTINGUISH.  REPLACED BATTERY PACK, THEN LIGHTS TESTED NORMAL.  (M)
